# SDR SWAA2022042790141

- Difficulty date: March 31, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL 231ZF HAS CRACK ON UPPER AND CRACK ON LWR SURFACES. UPPER SURFACE PEELED OFF AT CTR AND RT SIDE AREAS. UPPER SURFACE HAS MANY DENTS ALONG EDGE. 8- / [01] FABRICATED NEW FLOOR PANEL #231ZF AS PER B737-700 SRM 53-00-50-2R-0;DWG #144A5810.;[02] THIS PANEL 231 ZF WILL BE INSTALL ON ITEM TTG8Q00AHJ80;[03] VERIFIED STEPSV 1 AND 2;[04] ITEM COMPLETE
